# SDR MALA020425

- Difficulty date: July 18, 2002
- Submitted: July 31, 2002
- Operation: Air carrier
- Aircraft: N520XJ
- Make and model: Bac AVRO146RJ85A
- Aircraft serial: E2345
- Engine: Lyc LF5071F
- System (JASC): 7320 · Fuel Controlling System
- Part: Hma
- Part number: 219333010
- Part serial: 98AGU698
- Condition: Malfunctioned
- Location: Nr 4 Engine
- Stage of operation: NR
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: A

## Discrepancy

DURING FLIGHT 3524 IN TUL, SMELL OF FUEL INSIDE A/C AND FUEL LEAK INFLIGHT.  MAINTENANCE FOUND ECOLOGY TANK TO BE FULL AND OVERBOARD DRAIN LINE TO BE OUT OF POSITION.  REPOSITION DRAIN LINE AND RAN NR 4 ENGINE TO DRAIN ECOLOGY TANK.  ECOLOGY TAKE SYSTEM OPERATED NORMALLY.  MAINTENANCE REPLACED THE HMA.
